# SDR MALA070166

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 21,531 hours, 23,761 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Condition: Shorted
- Location: Lt Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SME LEFT ENGINE INTAKE DE-ICE MAT HAS SHORT AND BURNED THROUGH.  REMOVED AND REPLACED LT LOWER DUCT ASSY P/N OFF AND ON NH24668-165 SN OFF L198082 SN ON L169214 REF SAAB JC NR 7160-301.
